Rare (?) PPI side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

flagg79
New Member


Date Joined Aug 2005
Total Posts : 4
   Posted 2/3/2006 5:25 PM (GMT -7)   
I have tried both Protonix and Nexium for my reflux and a weird side effect that I get is that my hands, fingers and wrist have a slight tremble. Has anyone else experienced this or am I the only one? How did you combat it? Thank you!

LauraV
Regular Member


Date Joined Nov 2005
Total Posts : 84
   Posted 2/3/2006 5:50 PM (GMT -7)   

No, I haven't had this happen, Flagg, but I believe you if you say it seems related to the PPI's.  One thing -- you may want to order a TSH blood test to check your thyroid levels.  Hyperthyroidism can cause trembling hands as well.

Laura

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 18, 2018 1:27 PM (GMT -7)
There are a total of 2,930,566 posts in 321,552 threads.
View Active Threads


Who's Online
This forum has 160292 registered members. Please welcome our newest member, xjbuaa.
408 Guest(s), 9 Registered Member(s) are currently online.  Details
Storm_Rider2, L.Botev, TOOTY, Abdomare, Girlie, Saipan Paradise, Carlos, Uaunem, Tall Allen